# SDR HEEA954426

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 214175380101
- Condition: Defective
- Location: Cell Plates
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WILL NOT TAKE A CHARGE, AND GETS VERY HOT.  SUSPECT BREAKDOWN OF INSULATION BETWEEN CELL PLATES. PART RECEIVED INSTALLED ON AIRCRAFT ON 2-1-95.  (PREVIOUS AIRCRAFT NUMBER WAS VH-LHQ)
